# SDR AALA202408282872

- Difficulty date: August 11, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 56,469 hours, 39,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347043620800
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT UPPER OUTBOARD SPLICE AT FR 66 AND S23L. REPLACED SPLICE PER SRM 51-72-11.
